# SDR HNAA2023081600309

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 42,221 hours, 39,027 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

ON CLIMB OUT AT FL80 NO AIRFLOW FROM PACK 1 OR 2 WITH NO PRESSURIZATION. BURSTING DUCT NOISE FROM UNDER FLT DECK FLOOR.  UPON INSPECTION OF AIRCRAFT FOUND DUCT FROM HEAT EXCHANGER ON PACK 1 COMPLETELY DETACHED AND SLEEVES DAMAGED. R/R SLEEVES AND CLAMPS IN REF TO AMM 21-20-04. PERFORMED COOLING SYSTEM OPS CHECK. OPS CHECK GOOD.  PERFORMED PRESSURIZATION CONTROL SYSTEM ADJUSTMENT TEST IAW AMM 21-31-00. OPS CHECK GOOD.
